Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 8921710, 14 pages
http://dx.doi.org/10.1155/2016/8921710
Research Article

Some Comparison of Solutions by Different Numerical Techniques on Mathematical Biology Problem

1Department of Mathematics, National Institute of Technology, Agartala, Jiraniya, Tripura 799046, India
2Department of Mathematics, Jadavpur University, Kolkata, West Bengal 700032, India

Received 7 July 2016; Accepted 20 October 2016

Academic Editor: Julio D. Rossi

Copyright © 2016 Susmita Paul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Susmita Paul, Sankar Prasad Mondal, Paritosh Bhattacharya, and Kripasindhu Chaudhuri, “Some Comparison of Solutions by Different Numerical Techniques on Mathematical Biology Problem,” International Journal of Differential Equations, vol. 2016, Article ID 8921710, 14 pages, 2016. doi:10.1155/2016/8921710